# SDR COEA2017012539913

- Difficulty date: January 25, 2017
- Submitted: March 16, 2017
- Operation: Air carrier
- Aircraft: N913FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 250
- Aircraft time: 26,970 hours, 35,535 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: S53171501203
- Condition: Corroded
- Location: Frames 9-10
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERIOR SKIN, FRAMES 9 - 10 INSULATION STANDOFF CORRODED BELOW WINDOW SILL.  REPAIRED IAW SRAS ES-576/17.
